Table of Contents
ISRN Probability and Statistics
Volume 2012, Article ID 946415, 37 pages
Research Article

Efficient Hedging of Options with Probabilistic Haar Wavelets

1Departamento de Matemática, Universidade Estadual de Campinas, 13.081-97 Campinas, SP, Brazil
2Department of Mathematics, Ryerson University, 350 Victoria Street, Toronto, ON, Canada M5B 2K3
3Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad Nacional de Mar del Plata, Funes 3350, 7600 Mar del Plata, Argentina

Received 29 March 2012; Accepted 19 April 2012

Academic Editors: M. Galea, J. Hu, and P. E. Jorgensen

Copyright © 2012 Pedro José Catuogno et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pedro José Catuogno, Sebastián Esteban Ferrando, and Alfredo Lázaro González, “Efficient Hedging of Options with Probabilistic Haar Wavelets,” ISRN Probability and Statistics, vol. 2012, Article ID 946415, 37 pages, 2012.